Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 185, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 6, 2012, 7:06 AM CDT for Hale County, Lubbock County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 7:06 AM CDT (12:06 UTC)
- Expired
- Jun 6, 2012, 7:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Hale County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 29 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KLUB 061206
SVRLUB
TXC189-303-061245-
/O.NEW.KLUB.SV.W.0185.120606T1206Z-120606T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
706 AM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HALE COUNTY IN NORTHWEST TEXAS.
NORTHEASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
* UNTIL 745 AM CDT
* AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COTTON CENTER...OR 7 MILES WEST OF HALE CENTER...AND MOVING
SOUTHEAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE ABERNATHY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3382 10156 3378 10157 3368 10189 3407 10209
3408 10209 3417 10192
TIME...MOT...LOC 1206Z 331DEG 15KT 3405 10196
$$
051 follow-up statement
389
WWUS54 KLUB 061234
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
734 AM CDT WED JUN 6 2012
TXC189-303-061245-
/O.CON.KLUB.SV.W.0185.000000T0000Z-120606T1245Z/
HALE TX-LUBBOCK TX-
734 AM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LUBBOCK AND SOUTHERN HALE COUNTIES UNTIL 745 AM CDT...
AT 734 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF ABERNATHY...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ABERNATHY AND NEW DEAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3382 10156 3378 10157 3368 10189 3407 10209
3395 10203 3406 10180
TIME...MOT...LOC 1235Z 331DEG 15KT 3393 10187
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:57 AM CDT, 9 minutes earlier.
Area forecast discussion, Jun 6, 6:57 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 657 AM CDT WED JUN 6 2012 .AVIATION... CONVECTIVE THUNDERSTORM COMPLEX HAS STRENGTHENED THIS MORNING OVER THE NORTHERN AND EASTERN SOUTH PLAINS...JUST BARELY NORTH AND EAST OF KLBB. SEVERAL LINES OF THUNDERSTORMS HAVE BEEN SLOWLY PRESSING SOUTHWEST TOWARDS KLBB AND APPEAR WILL IMPACT THE TERMINAL FOR THE NEXT COUPLE HOURS WITH NEAR IFR/MVFR CIG AND VSBY. REMOVED THUNDER MENTION LATER IN THE DAY AT KLBB AS AIRMASS LIKELY TO BECOME MORE STABLE THEN. EXPECT THUNDER TO MOVE IN TO KCDS BY MIDDAY AS UPPER LOW/SHEAR AXIS EDGES FURTHER NORTHEAST. RMCQUEEN && .PREV DISCUSSION... /ISSUED 446 AM CDT WED JUN 6 2012/ SHORT TERM... MOISTURE REMAINS ABUNDANT ACROSS THE SOUTHERN HIGH PLAINS THIS MORNING AS A WEAK UPPER LOW/SHEAR AXIS HAS REFORMED SLIGHTLY BACK TO THE WEST WITH LATEST NOCTURNAL CONVECTIVE BURST. ACTIVITY HAS ENHANCED WITHIN HIGHER THETA-E AIRMASS OVER EASTERN SOUTH PLAINS AND OUTFLOWS FROM EARLIER ACTIVITY EASTERN PANHANDLE AND NORTHERN ROLLING PLAINS. LATEST RUNS INDICATE THIS SHEAR SHOULD SLOWLY LIFT NORTHEAST AGAIN THIS MORNING WITH DWINDLING SHOWERS LATER IN THE MORNING...AND PERHAPS CLEARING SKY TRENDS AS WELL INTO THE AFTERNOON. SHEAR SHOULD REMAIN TO OUR EAST TONIGHT WHILE MOIST UNSTABLE AIRMASS IN WEAK NORTHWEST FLOW STILL WILL BE CAPABLE OF AT LEAST MODEST THUNDER CHANCES THOUGH LESSER WESTERN ZONES WITH AN EVER SO SLIGHT DRYING TREND. AIRMASS HAS FEEL OF A MID-SUMMER ENVIRONMENT MORE PRONE TO HEAVY SHOWERS...THOUGH MODEST SHEAR AND HIGH ENOUGH INSTABILITY CERTAINLY EXISTS FOR A LOW RISK OF SEVERE HAIL AS WELL. FAIRLY LOW DIURNAL TEMPERATURE RANGE ONCE AGAIN TODAY AND TONIGHT WITH MINOR CHANGES FOR MOST GRIDS. RMCQUEEN LONG TERM... HIGH AMPLITUDE RIDGE ACROSS THE CENTRAL CONUS WILL QUICKLY FLATTEN INTO THURSDAY AS OMEGA BLOCKING CAPABILITY IS OVERCOME BY IMPINGING UPPER LOW ACROSS THE PACIFIC NORTHWEST. WEAKNESS THAT HAS BROUGHT RAINS THE PAST COUPLE OF DAYS WILL CONTINUE TO SLOWLY DRIFT EASTWARD AND LOSE ITS EFFECT ON OUR REGION. THIS WILL KEEP US ON THE NORTHEASTERN SIDE OF THE UPPER HIGH OVER NRN MEXICO. BEING THAT HIGHS ARE WEAKLY FORCED AND THE PRIMARY FORCING IS LOCATED WAY NORTH...GUIDANCE IS HAVING A BIT OF TROUBLE WITH THE MORPHOLOGY OF THIS FEATURE. THUS...THE FLOW ALOFT GOES ZONAL INTO THE WEEKEND WITH A MINOR DISTURBANCE DUE IN BY MID WEEK. BEING A WEAKLY FORCED ENVIRONMENT....PROCESSES WILL BE LARGELY DOMINATED BY BOUNDARY INTERACTIONS AND THERE APPEARS TO BE A TENDENCY FOR THE ACTIVITY TO CONTINUE THE PATTERN OF BEING MOST PRONOUNCED DURING THE OVERNIGHT HOURS. WILL THEREFORE TREND THINGS TO FAVOR THE CHARACTERISTICS OBSERVED BUT CONCENTRATE MORE IN THE EAST. BY FRIDAY...INFLUENCE OF WEAKNESS/WK LOW WILL BE LARGELY OUT OF THE AREA AND WILL KEEP THINGS DRY AND WARM INTO THE WEEKEND. FRONT STILL INDICATED LATE SUNDAY OR MONDAY...AND LATEST INDICATIONS ARE THAT WE MAY SEE CONVECTIVE DEVELOPMENT INVOF THE BDRY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 85 60 85 64 91 / 20 20 10 20 10 TULIA 81 62 78 65 90 / 30 20 20 20 10 PLAINVIEW 83 63 80 64 89 / 40 20 10 20 10 LEVELLAND 88 63 86 63 91 / 30 20 10 20 10 LUBBOCK 86 65 83 63 90 / 40 20 10 20 10 DENVER CITY 92 65 91 65 92 / 20 20 10 10 10 BROWNFIELD 90 65 88 64 91 / 30 20 10 10 10 CHILDRESS 84 68 77 65 91 / 60 40 20 20 10 SPUR 84 67 80 64 91 / 60 40 20 20 10 ASPERMONT 84 69 83 66 92 / 60 40 20 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Jun 6, 4:44 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 444 AM CDT WED JUN 6 2012 TXZ021>044-070945- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 444 AM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF BRIEF HEAVY RAIN...AND A SMALL RISK OF QUARTER SIZE HAIL STONES. MINOR FLOODING OVER A FEW AREA ROADS SHOULD BE EXPECTED...MAINLY OVER THE EASTERN SOUTH PLAINS AND ROLLING PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STORMS MAY BECOME STRONG TO POSSIBLY SEVERE THURSDAY AFTERNOON ACROSS THE NORTHERN ROLLING PLAINS AND SOUTHEASTERN TEXAS PANHANDLE. OTHERWISE THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF FLOODING AND HAIL SIZE ARE ENCOURAGED.
In the hours before
Special weather statement, Jun 6, 1:43 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
143 AM CDT WED JUN 6 2012
TXZ036-042-060715-
CROSBY-GARZA-
143 AM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND CROSBY COUNTIES...
AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL CROSBY COUNTY...MOVING
SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...AND BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3343 10144 3353 10131 3342 10105 3340 10105
3324 10124
TIME...MOT...LOC 0640Z 312DEG 13KT 3343 10132
05Special weather statement, Jun 6, 3:39 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 339 AM CDT WED JUN 6 2012 TXZ041-042-060930- GARZA-LYNN- 339 AM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM DEVELOPING OVER EASTERN LYNN AND WESTERN GARZA COUNTIES... AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF POST...MOVING SOUTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN WILL ALSO CAUSE PONDING ON ROADS IN THIS AREA. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3324 10122 3299 10140 3322 10170 3337 10158 TIME...MOT...LOC 0838Z 302DEG 12KT 3323 10153 05
Special weather statement, Jun 6, 4:30 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
430 AM CDT WED JUN 6 2012
TXZ041-042-061000-
GARZA-LYNN-
430 AM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS OVER
SOUTHEAST LYNN AND SOUTHWEST GARZA COUNTIES...
AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN GARZA COUNTY...MOVING SOUTHEAST
AT 20 MPH. A WIND GUST TO 59 MPH WAS RECORDED AT THE WEST TEXAS
MESONET REPORTING STATION LOCATED NEAR GRAHAM AT 415 AM. THE STORM
HAS WEAKENED SLIGHTLY SINCE THEN.
PENNY SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3302 10173 3321 10149 3297 10114 3296 10116
3296 10167
TIME...MOT...LOC 0929Z 321DEG 16KT 3302 10146
05Local storm report, Jun 6, 4:41 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
441 AM CDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND GST 5 SSW GRAHAM 33.08N 101.50W
06/06/2012 M59 MPH GARZA TX MESONET
&&
EVENT NUMBER LUB1200287
RMSpecial weather statement, Jun 6, 6:09 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 609 AM CDT WED JUN 6 2012 TXZ035-036-041-042-061145- CROSBY-GARZA-LUBBOCK-LYNN- 609 AM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING PARTS OF LYNN...GARZA...LUBBOCK AND CROSBY COUNTIES... AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE RANSOM CANYON...7 MILES NORTH OF SLATON...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 55 MPH...AND BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THIS STORM. THIS STORM MAY ALSO IMPACT ROOSEVELT...SOUTHLAND...AND CAPROCK. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3341 10135 3329 10157 3356 10176 3366 10158 TIME...MOT...LOC 1107Z 326DEG 13KT 3353 10161 05
Special weather statement, Jun 6, 6:16 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
616 AM CDT WED JUN 6 2012
TXZ028>030-035-036-061200-
CROSBY-FLOYD-HALE-LAMB-LUBBOCK-
616 AM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
PORTIONS OF LUBBOCK...CROSBY...LAMB...HALE AND FLOYD COUNTIES...
AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF HALE CENTER TO 9 MILES EAST OF ABERNATHY...MOVING SOUTHEAST AT 20
MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3377 10134 3364 10172 3427 10218 3431 10194
3431 10183
TIME...MOT...LOC 1116Z 316DEG 19KT 3421 10197 3377 10168
05The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:10 AM CDT | Special Weather Statement | LUB | Crosby | 35 min |
| Jun 6, 12:49 AM CDT | Special Weather Statement | LUB | Crosby | 26 min |
| Jun 6, 1:43 AM CDT | Special Weather Statement | LUB | Garza | 32 min |
| Jun 6, 3:39 AM CDT | Special Weather Statement | LUB | Garza | 51 min |
| Jun 6, 4:30 AM CDT | Special Weather Statement | LUB | Garza | 30 min |
| Jun 6, 5:24 AM CDT | Areal Flood Advisory | LUB | Crosby, Floyd, Hale, Lubbock | 2 hr |
| Jun 6, 6:09 AM CDT | Special Weather Statement | LUB | Crosby | 36 min |
| Jun 6, 6:16 AM CDT | Special Weather Statement | LUB | Hale | 44 min |
| Jun 6, 6:58 AM CDT | Areal Flood Advisory | LUB | Swisher | 2 hr |
| Jun 6, 7:21 AM CDT | Areal Flood Advisory | LUB | Crosby, Hale, Lubbock | 4 hr |
| Jun 6, 7:35 AM CDT | Flood Watch | LUB | Castro, Crosby, Floyd, Garza, Hale, Lamb and 3 more | 4 hr |
| Jun 6, 7:54 AM CDT | Special Weather Statement | LUB | Hale, Lubbock | 36 min |
| Jun 6, 8:10 AM CDT | Severe Thunderstorm Warning | LUB | Hale | 50 min |
| Jun 6, 8:15 AM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| Jun 6, 8:26 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Swisher | 34 min |
| Jun 6, 8:35 AM CDT | Areal Flood Advisory | LUB | Garza | 2 hr |
| Jun 6, 9:01 AM CDT | Special Weather Statement | LUB | Hale | 29 min |
| Jun 6, 9:05 AM CDT | Areal Flood Advisory | LUB | Castro, Swisher | 85 min |
| Jun 6, 9:34 AM CDT | Special Weather Statement | LUB | Hale | 56 min |
| Jun 6, 10:23 AM CDT | Areal Flood Advisory | LUB | Castro, Hale, Swisher | 97 min |
| Jun 6, 5:46 PM CDT | Special Weather Statement | LUB | Hall | 29 min |
| Jun 6, 6:23 PM CDT | Special Weather Statement | LUB | Cottle, Hall, Motley | 67 min |
| Jun 6, 6:42 PM CDT | Areal Flood Advisory | LUB | Hall | 78 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.